# SDR AU990470

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) EXCESS CABIN ALTITUDE WARNING HORN ACTIVATED.  SUSPECT FAULTY CABIN PRESSURE CONTROLLER.
